# SDR SWAA2022021412061

- Difficulty date: May 24, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT. AFT LOWER CORNER SCUFF PLATE CRACKED / LOCATED AND DRILLED. REPLACEMENT FWD CARGO DOOR CUTOUT. AFT LOWER CORNER SCUFF PLATE AND COUNTER SUNK IAW B737-700 SRM 51-40-08-0G-0 AND SRM 51-40-05-0G-0. SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD #753-140-00-01Y. SCUFF PLATE ITEM #7530065 PO #688128
